MathSciNet Relay Station
MathSciNet bibliographic data
MR1909909 (2003e:46115) 46L55 (37A55 47A35 81S25)
Mukhamedov, F. M. Ergodic properties of quadratic discrete dynamical systems on $C\sp *$-algebras. Methods Funct. Anal. Topology 7 (2001), no. 1, 63–75.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement